Bleeding Outside The Menstrual Cycle After Consumption Of Postinor?
hello, I’m a 23 year old girl. My menstruation finished on August 18 yesterday, on the 19th I had intercourse and took 2 postinor pills. r n5 days later, there were blood spots like menstruation, it still continued for 2 days. r n r that’s why yes ? Do I have to check with the doctor in person? r n r nthanks
The emergence of bleeding outside the menstrual period can arise due to several possible causes, including:
Side effects of using contraceptives Hormonal disorders or infections of the reproductive organs. Early signs of pregnancy where the fertilized egg attaches to the uterus. For this reason, pay attention to other symptoms that arise, if they do not occur again then there is no need to worry. If later menstruation is delayed, you can do an early pregnancy check using a testpack.
If the complaint of spots still occurs and recurs, to be sure it is necessary to do an examination of an obstetrician and obstetrician. Later, both physical and supporting examinations will be carried out so that the cause is known and the right handlers are given.
May be useful,
dr. Adhi P.